# SDR C2XA97IA181

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53672405200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FRAME 35 WAS FOUND TO BE CORRODED.  MAINTENANCE REPAIRED FRAME 35 USING A SPLICE REPAIR IAW THE ATR SRM CHAPTER 53-61-40, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
